Why do I have a menstral while im on mirena (levonorgestrel)?

It's a side effect. Most women choose Mirena (levonorgestrel) because of the possible "side effect" of not having a period. This is not a guaranteed side effect. A lot of women still have a period, but it is just lighter and shorter in duration. This too can be looked upon as a perk! another thing to consider is the timing. If you just had it placed, you still may have your period. Give it time. Good luck!
Mirena (levonorgestrel) Merina is a low dose hormone and should not be making levels high enough to affect the cycles. Not all women have no period on this iud.

Related Questions

Why do I still have a menstral while im on mirena (levonorgestrel)?

Depends. Mirena (levonorgestrel) iud is known for lightening periods in 50-70% and even stopping periods completely in 20-50% of women within the first year. Whether this will happen to you or not depends on how long you have had it in, and how your body responds. It is not 100% and you can talk to your OB or family physician about other options if it is not working for you. Read more...
Mirena (levonorgestrel) Merina is a low dose hormone and should not be making levels high enough to affect the cycles. Not all women have no period on this iud. Read more...

I got the Mirena (levonorgestrel) IUD 2 years ago I was a heavy bleeder before and now still a heavy bleeder. Why hasent my menstrual lighten upped or stoped yet.

Variable. You may have a structural problem with your uterus that is not helped by the Mirena (levonorgestrel). I would check with the doctor to be sure placement is good or if an ultrasound is indicated. Read more...
Need to change. IUDs are often used as treatment for DUB or heavy bleeding. If the method didn't work, re evaluation is warranted to rule out infection, removal of the device and utilization of other treatment like a birth control pill. Read more...

I have had the mirena (levonorgestrel) since septmber & have had ongoing anxiety around my menstrual cycle. Could they in any way be related?

Not likely . It is not likely that the small amount of Progesterone released by Mirena (levonorgestrel) which has a local effect on the lining of the uterus and cervical mucous would cause this. If you have been in birth control pills in the past it is possible that the higher hormone exposure in those had some benefit to decreasing menstrual mood disorders . Read more...

For the first time in over 30 years, I can't wear tampons. There seems to be no room in my vagina for one. I have menstrual issues and wear a mirena (levonorgestrel).?

Pelvic relaxation? It's not uncommon for women to experience some "relaxation" in the tissues that hold the uterus up in its proper position. The front wall also supports the bladder; the back wall also supports the rectum. If these walls relax - often as a consequence of having had vaginal births, a woman may feel that "things are falling out, " and that she has less room for wearing tampons. Time to see your doctor. Read more...

I have type 2 diabetes, I have the mirena (levonorgestrel) iud, and im late in my menstrual cycle, what is happening?

Common and normal. Make sure the Mirena (levonorgestrel) is still in place, that is, you can still feel the string. If it's still there, then don't worry. Irregular menstrual cycle is very common with the mirena (levonorgestrel). Some may only get one or two periods a year. Speak with the person who put it in for more information about what else to expect. Best wishes. Read more...

I'm on the mirena (levonorgestrel) have been for 2 years have a period monthly just got off my last period 2 weeks ago am having bad menstrual pains feel movement in stomach could I be pregnant if I have a period monthly?

Would be rare. The failure rate for Mirena (levonorgestrel) is very low around 1% or less. The presence of cycles doesn't matter in regards to pregnancy rate. Many patients have no cycles on Mirena (levonorgestrel) but not a higher pregnancy rate. Just check a pregnancy test if you have concerns. Read more...